2017
Том 69
№ 9

All Issues

On continuous mappings of regions in a Euclidian space

Trohimchuk Yu. Yu

Full text (.pdf)


Abstract

The basic assertion of this paper is that a set of branch points in space $R^n$ with $n \geq 3$ cannot be zero-dimensional. The proof is based on applying the very important theorem on continuity, which is also presented in the article.

Citation Example: Trohimchuk Yu. Yu On continuous mappings of regions in a Euclidian space // Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 196-211.

Full text